# SDR DALA2025062504748

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS BTW STA Y=1022 & Y =1037 AT LONG 30 & LONG 29R BILGE AREA AT AFT CARGO COMPARTMENT.   DAMAGED AREA REPAIRED PER B717-200 SRM 51-41-05- 0G AND SRM 51-41-02 .
